# SDR UIEA2019040543774

- Difficulty date: April 1, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,883 hours, 16,778 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Part number: 141T00421
- Part serial: 3575
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-3 WINDOW HEAT INOP.   PERFORMED BITE CHECK OF RIGHT FORWARD/ LEFT SIDE WINDOW HEAT CONTROL UNIT AND FOUND IT TO BE FAULTING 'L3 WINDOW SENSOR' REF AMM 30-41-01. T/S PER FIM TASK 30-41 FAULT. MAIN AND SPARE SENSE OHMED GOOD @ 293.7. CHECKED J9-J12 AT L3 WINDOW. SUSPECT BAD WINDOW SWAPPED. DMI REMAINS OPEN.  ;REMOVED L3 WINDOW. INSPECTED WINDOW FRAME, NO DEFECTS NOTED. INSTALLED SERVICEABLE WINDOW ASSY PER AMM 56-11-10. WINDOW HEAT OPS NORMAL IAW AMM 30-41-00.
